default search action
"On unique independent sets in graphs."
Werner Siemes, Jerzy Topp, Lutz Volkmann (1994)
- Werner Siemes, Jerzy Topp, Lutz Volkmann:
On unique independent sets in graphs. Discret. Math. 131(1-3): 279-285 (1994)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.